# SDR ASAA2017091921982

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 34,279 hours, 10,311 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, TOGA WAS SELECTED,  THROTTLES ADVANCED NORMALLY TO APPROXIMATELY 95 PERCENT N1.  THE LEFT THROTTLE CONTINUED TO 99.5 PERCENT N1 WHILE THE RIGHT THROTTLE STOPPED AT 95.5 N1.  AFTER APPROXIMATELY 5-6 SECONDS ADVANCED RIGHT THROTTLE TO 99.5 N1 TO MATCH THE LEFT THROTTLES.  FUNCTIONED NORMALLY FOR REST OF FLIGHT.  ACFT GROUNDED.  PERFORMED AN AUTOTHROTTLE BITE IAW FIM 22-31, TASK 801.  NO CURRENT STATUS FAULTS NOTED.  ACCOMPLISHED ALL DFCS BITE GROUP 60 LIBRARY TESTS IAW AMM 22-11-00-740-806 AND AUTOTHROTTLE SYSTEM TESTS IAW AMM 22-31-00-710-802.  ALL DFCS BITE TESTS PASSED AND AUTOTHROTTLE SYSTEMS TESTS PASSED.
